# SDR 07FDEA03268

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,172 hours, 19,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AT AFT CARGO DOOR SILL BEAM, BETWEEN FRAME 63-63A, STRG 42-43 RT REPAIR WAS PERFORMED IAW SRM 53-17-18/FIG 205.
